# SDR 2012FA0000578

- Difficulty date: May 19, 2012
- Submitted: August 19, 2012
- Operation: General aviation
- Aircraft: N322MS
- Make and model: Cirrus SR22
- Aircraft serial: 3583
- Engine: Cont IO550N
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Location: Engine
- Part time: 300 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

ENGINE START NORMAL.  MAGNETO CHECK ON RUNUP REVEALED ROUGH RUNNING AND MAG CHECK FAILED ON SEVERAL CYLINDERS.  REMOVED THE PLUGS - CRACKS FOUND ALL AROUND THE INSULATOR.   RHB32S IS CURRENTLY IN THE ENGINE.  HAVE BEEN FINDING SEVERAL OF THESE ON MULTIPLE AIRCRAFT - BOTH NA AND TURBO. THE ISSUE IS ISOLATED TO THE BRAND.
